MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 KICKSTAND AUGMENT 6; SHOULDER IMPLANT - BASEPLATE

DEPUY IRELAND - 3015516266 KICKSTAND AUGMENT 6; SHOULDER IMPLANT - BASEPLATE
Catalog Number 550706100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the augment would not screw into the baseplate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, it was reported that the augment would not screw to the baseplate.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed that the kickstand augment 6 was observed with signs of use into the threaded head.However a functional test was unable to be perform due to mating device not returned.The complaint condition was not able to be replicated.Therefore, the reported condition cannot be confirmed.A dimensional inspection was not performed as it is not applicable to the complaint condition.The overall complaint was unconfirmed as the observed condition of the kickstand augment 6 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device 550706100 / 214975 lot number, and no non-conformances /manufacturing irregularities were identified.

Brand Name
KICKSTAND AUGMENT 6
Common Device Name
SHOULDER IMPLANT - BASEPLATE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
NAME PARAGON MEDICAL INC - SMITHFIELD, UT
125 west 1000 south
smithfield UT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18652857
Report Number1818910-2024-02528
Device Sequence Number7187270
Product Code PHX
UDI-Device Identifier10603295546948
UDI-Public(01)10603295546948(17)280531(10)214975
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K221467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550706100
Device Lot Number214975
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/12/2024
07/16/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/13/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale